# SDR NWAA092075644

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 41,653 hours, 14,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY ESCAPE PATH LIGHTING FROM ROWS 31 AND AFT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT POWER SUPPLIES M736 AND M737 WHILE ALSO SWAPPING THE CONTROL PINS ON THE SEAT MOUNTED EMERGENCY LIGHT MODULE M10765.  THE SYSTEM OPERATED NORMALLY AFTER THE POWER SUPPLIES WERE REPLACED AND THE PINS CORRECTED ON THE LIGHT MODULE.
